Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Prozac - probably a daft question.........

(5 Posts)
Gwenick Sat 05-Mar-05 23:26:48

but I was just wonderding those of you that did have some side effects to start with.

1. How long was it until they went
2. Did they go suddenly - or 'phase' out. (IKYWIM)

Gwenick Sat 05-Mar-05 23:47:37

bump

TiredBunny Sat 05-Mar-05 23:56:44

i didnt have major side effects at first - some weird trembles and a bit sick. cant remember that lasting long - though did have some side effects when i came off them.

mummytosteven Sun 06-Mar-05 23:13:13

time one - felt agitated for a few days
time two - dodgy tummy on and off for a two weeks

i think they did go pretty suddenly but don't entirely remember

think it is common to have side effects for up to two weeks

Gwenick Sun 06-Mar-05 23:21:59

Thanks Mummy - been on them 10 days now and from day 1 my 'not sleeping well/not getting tired until late' got REALLY bad - I wasn't getting tired until around 2.30am, and still taking ages to sleep, and if I went to bed earlier would lie awake for hours.

Then 2 days ago it suddenly stopped and I was knackered by 1am! Just wondered if it was 'me' or whether the side effects could stop that quickly - also feeling more tired tonight too - don't think it'll be a late one again (yipee!! - it was exhausting not being able to sleep until ridiculosly late and still having to get up with the boys first thing!)

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: